# SDR UPS07851227

- Difficulty date: November 29, 2007
- Submitted: November 30, 2007
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT CRUISE, THE DOME LIGHT AND PEANUT LIGHTS CAME ON BY THEMSELVES NO SWITCHES WERE THROWN, NO ABNORMAL INDICATIONS OF F/E PANEL WHEN WENT TO DC TIE WITH THE FREQ SELECTOR, THE LIGHTS WENT OUT.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK IAW MM 33-50-01-2.  OPS CHECK GOOD.
